| Texto completo | |
| Autor(es): |
Laurain, Antoine
;
Lopes, Pedro T. P.
;
Nakasato, Jean C.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS; v. 29, p. 35-pg., 2023-01-11. |
| Resumo | |
In this paper we study an abstract framework for computing shape derivatives of functionals subject to PDE constraints in Banach spaces. We revisit the Lagrangian approach using the implicit function theorem in an abstract setting tailored for applications to shape optimization. This abstract framework yields practical formulae to compute the derivative of a shape functional, the material derivative of the state, and the adjoint state. Furthermore, it allows to gain insight on the duality between the material derivative of the state and the adjoint state. We show several applications of this method to the computation of distributed shape derivatives for problems involving linear elliptic, nonlinear elliptic, parabolic PDEs and distributions. We also compare our approach with other techniques for computing shape derivatives including the material derivative method and the averaged adjoint method. (AU) | |
| Processo FAPESP: | 22/08112-1 - Perturbação de domínio em equações diferenciais parciais |
| Beneficiário: | Jean Carlos Nakasato |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 19/15200-1 - Operadores pseudo-diferenciais e suas aplicações em equações de evolução |
| Beneficiário: | Pedro Tavares Paes Lopes |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |